| Model Number |
KIMP110L |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent l tkr on (b)(6) 2016.Revised by another surgeon on (b)(6) 2021 due to ligament laxity.Patella resurfaced and insert replaced from 10mm to 14mm thickness.(b)(6).